آمار

تعداد نشریات30
تعداد شماره‌ها678
تعداد مقالات6,645
تعداد مشاهده مقاله10,500,056
تعداد دریافت فایل اصل مقاله7,063,342
Wu, Yan-Kuen, Weng, Ching, Hsu, Yuan, Xian, Wang. (1402). Applying the lexicographic maximum solution of min-product fuzzy relational inequalities for finding the optimal pricing with a fixed priority in a supply chain system. نشریه علمی دانشگاه سیستان و بلوچستان, 21(1), 19-31. doi: 10.22111/ijfs.2023.44035.7759
Yan-Kuen Wu; Ching Feng Weng; Yuan Teng Hsu; Wang Ming Xian. "Applying the lexicographic maximum solution of min-product fuzzy relational inequalities for finding the optimal pricing with a fixed priority in a supply chain system". نشریه علمی دانشگاه سیستان و بلوچستان, 21, 1, 1402, 19-31. doi: 10.22111/ijfs.2023.44035.7759
Wu, Yan-Kuen, Weng, Ching, Hsu, Yuan, Xian, Wang. (1402). 'Applying the lexicographic maximum solution of min-product fuzzy relational inequalities for finding the optimal pricing with a fixed priority in a supply chain system', نشریه علمی دانشگاه سیستان و بلوچستان, 21(1), pp. 19-31. doi: 10.22111/ijfs.2023.44035.7759
Wu, Yan-Kuen, Weng, Ching, Hsu, Yuan, Xian, Wang. Applying the lexicographic maximum solution of min-product fuzzy relational inequalities for finding the optimal pricing with a fixed priority in a supply chain system. نشریه علمی دانشگاه سیستان و بلوچستان, 1402; 21(1): 19-31. doi: 10.22111/ijfs.2023.44035.7759


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب